# SDR ASAA12511675

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 144 hours, 51 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FWD CABIN ZONE TEMP CAUTION LIGHT INOPERATIVE.  RELAMPED TWICE WITH NO CHANGE, BOTH BULBS.  CIRCUIT BREAKER COMFIRMED IN.  CLEANED CABIN FWD TEMP FILTER REF AMM 21-61-06-100-801, SYS OPS NORMAL.
